# SDR FDEA200905091586

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545726
- Condition: Dented
- Location: Bs 664-678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT STA 675 STR 23R.  UPON EVALUATION DETERMINED PROTRUDING DENT IS OIL CANNING IAW B727SRM 53-30-1 FIG 1, REMOVED PREVIOUS REPAIR, AND CUT OUT DAMAGE AREA, 2 DAMAGE AREAS DIM (3 1/2 INCHES BY 3 3/8 INCH) AND (2 INCH BY 2 INCH) IAW B727 SRM 53-30-3 FIG 1.  FAB DOUBLER MAT USED 2024-T3 .050 INCH PO NR 9008328 DIM (18 INCH BY 14 INCH) IAW B727 SRM 53-30-3 FIG 1, 53-30-2 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
